Gorenstein dimension of modules over homomorphisms

Lars Winther Christensen, Srikanth Iyengar

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


Given a homomorphism of commutative noetherian rings R → S and an S-module N, it is proved that the Gorenstein flat dimension of N over R, when finite, may be computed locally over S. When, in addition, the homomorphism is local and N is finitely generated over S, the Gorenstein flat dimension equals sup {m ∈ Z {divides} TormR (E, N) ≠ 0}, where E is the injective hull of the residue field of R. This result is analogous to a theorem of André on flat dimension.

Original languageEnglish
Pages (from-to)177-188
Number of pages12
JournalJournal of Pure and Applied Algebra
Issue number1
StatePublished - Jan 2007


Dive into the research topics of 'Gorenstein dimension of modules over homomorphisms'. Together they form a unique fingerprint.

Cite this